# SDR ASAA2023071043958

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 27,240 hours, 8,320 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VS SELECTOR WHEN YOU SCROLL IT GOES OPPOSITE DIRECTION EXAMPLE START UP -500FPM, YOU WENT -1000FPM AND SCROL DOWN IT WILL GO TO -250FPM. GROUNDED - YES. DFCS BITE PERFORMED PER FIM 22-11 TASK801. NO CURRENT FAULTS AND NO FAULT HISTORY PERFORMED GOOD BITE LIBRARY TEST INTERACTIVE TEST. LIBRARY TESTNO 60.56 MCP VERTICAL SPEED KNOB.REF AMM 22-11-00-740-806.
